# SDR 98ZZZX799

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N553M
- Make and model: Braero BAE125800A
- Aircraft serial: 258027
- System (JASC): 2430 · DC Generating System
- Part: Terminal Block
- Part number: 724440250AV2
- Condition: Burned
- Location: Da Panel
- Part time: 6,833 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

CREW REPORTED DURING FLIGHT, THE LT ALTERNATOR FAIL LIGHT ILLUMINATED AND A BRIGHT LIGHT WITH SPARKING NOISE CAME FROM INSIDE THE DA PANEL AT LEVEL OF COPILOT'S LT ELBOW.  LIGHT SMOKE AND ELEC FIRE SMELL NOTED.  ALTERNATORS SWITCHED OFF AND ACFT WAS LANDED.  INSP REVEALED TERMINAL BLOCK HM ON SUBPANEL E OF THE DA PANEL BURNT, AND CB B2 ON PANEL GG FOUND IN THE OPEN POSITION.   LT WINDSCREEN ANTI-ICE SYS DISABLED AND ACFT WAS FLOWN TO A REPAIR STATION.  REPLACED DEFECTIVE TERMINAL BLOCK FROM DA PANEL.  CLEANED AFFECTED WIRES OF SMOKE DAMAGE.  TERMINATED WIRES WITH NEW TERMINALS PN 323758 AND INSTALLED ON TERMINAL BLOCK.  OPERATION CHECKED W/S HEAT SYS.  PERFORMED OPER CHKS OF RT AND LT GENERATOR CONTROL UNITS.
